Persistence, contractivity and global stability in logistic equations with piecewise constant delays
By Y. Muroya. 2002
61 citations recorded by the source corpus.
Abstract We establish sufficient conditions for the persistence and the contractivity of solutions and the global asymptotic stability for the positive equilibrium N ∗ =1/(a+∑ i=0 m b i ) of the following differential equation with piecewise constant arguments: dN(t) dt =N(t)r(t) 1−aN(t)− ∑ i=0 m b i N(n−i) , n⩽t n=0,1,2,…, N(0)=N 0 >0 and N(−j)=N −j ⩾0, j=1,2,…,m, where r(t) is a nonnegative continuous function on [0,+∞), r(t)≢0, ∑i=0mbi>0, bi⩾0, i=0,1,2,…,m, and a+∑i=0mbi>0. These new conditions depend on a,b0 and ∑i=1mbi, and hence these are other type conditions than those given by So and Yu (Hokkaido Math. J. 24 (1995) 269–286) and others. In particular, in the case m=0 and r(t)≡r>0, we offer necessary and sufficient conditions for the persistence and contractivity of solutions. We also investigate the following differential equation with nonlinear delay terms: dx(t) dt =x(t)r(t){1−ax(t)−g(x([t]),x([t−1]),…,x([t−m]))}, t⩾0, x(−k)=φ(−k)⩾0, 0⩽k⩽m, and φ(0)>0, where r(t) is a nonnegative continuous function on [0,+∞), r(t)≢0, 1−ax−g(x,x,…,x)=0 has a unique solution x ∗ >0 and g(x0,x1,…,xm)∈C1[(0,+∞)×(0,+∞)×⋯×(0,+∞)].
Subfields: Applied Mathematics, Numerical Analysis, Public Health, Environmental and Occupational Health
View Paper: https://www.semanticscholar.org/paper/85478fc6559f907e0e70f7a1246c9f7b33ebdbbb
Citations in the corpus
- Almost periodic solutions of differential equations with piecewise constant argument of generalized type (2006, unknown): “where [·] signifies the greatest integer function, was initiated in [13, 30] and developed by many authors [1, 8, 9, 25, 28, 29], [32], [36]-[39].”